MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-23-US
Medical Device Problem Codes Material Invagination (1336); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: this is a system report.The section d information is for the primary device, which was in use with the following: enveo pro delivery catheter system (dcs), product id: envpro-16-us, serial/lot #: (b)(6), ubd: 01-jul-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure involving a 23 mm evolut pro system, a pre-implant balloon dilation was performed with an 18 mm balloon.According to the reporter, due to calcification, the 23 mm valve was recaptured and infolded.Then, on the subsequent deployment of the valve, the frame was still infolded, and the right sinus on the greater curvature was "damaged." no clinical symptoms or interventional actions were recounted for this vessel damage.The 23 mm valve system was withdrawn and discarded, and a 26 mm valve system was successfully used for implant.
 
Additional Manufacturer Narrative
Additional information received showed there was no information to reasonably suggest the dcs in this report caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this device previously listed as a system reported product does not meet the reporting requirements in 21 cfr 803.Updated data: b5.A second paragraph was added.D10.Let this report reflect there were concomitant devices in use during the event; however, there is no system reported device.Medtronic device: enveo pro delivery catheter system (dcs), product id: envpro-16-us, lot #: 0012338854, ubd: 01-jul-2026, udi#: (b)(4).This is a non-implantable device.H6.Let this report reflect the patient code shows no vascular injury occurred to the patient.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure involving a 23 mm evolut pro system, a pre-implant balloon dilation was performed with an 18 mm balloon.According to the reporter, due to calcification, the 23 mm valve was recaptured and infolded.Then, on the subsequent deployment of the valve, the frame was still infolded, and the right sinus on the greater curvature was "damaged." no clinical symptoms or interventional actions were recounted for this vessel damage.The 23 mm valve system was withdrawn and discarded, and a 26 mm valve system was successfully used for implant.Additional information was received to report the infold occurred after the first recapture.Per the physician, the patient's native annulus had "lumpy" calcification which contributed to the infold.It was clarified no vascular damage occurred; it was noted a subsequent ultrasound may have revealed calcification/vegetation on the native valve leaflet.A procedural delay did not occur as a result of changing to a new system.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21646807
Report Number2025587-2025-01989
Device Sequence Number18030796
Product Code NPT
UDI-Device Identifier00763000017811
UDI-Public00763000017811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model NumberEVOLUTPRO-23-US
Device Catalogue NumberEVOLUTPRO-23-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date03/26/2025
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale